Alert archive / California / River Flood Advisories in 2019

River Flood Advisory 2, NWS Eureka, CA

February 13, 2019Mendocino County, California

NWS Eureka, CA issued this river flood advisory at Feb 13, 2019, 10:01 AM PST for Mendocino County, California. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Feb 13, 2019, 10:01 AM PST (18:01 UTC)
Expired
Feb 14, 2019, 7:04 PM PST
In force
33 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon

County Mendocino County, CA

The radar

The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Russian River near Hopland (HOPC1).

Minor stage
15 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

257 
WGUS86 KEKA 131801
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
1001 AM PST Wed Feb 13 2019

...
...The National Weather Service in Eureka has issued a Flood Advisory
for the Russian River...

  Russian River near Hopland affecting Mendocino County 

A strong storm system has brought moderate to heavy rainfall to the 
Russian River Basin. Periods of moderate to heavy rain will 
continue to impact the region through Thursday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued 4 PM or as
warranted by changing conditions.

&&

CAC045-140601-
/O.NEW.KEKA.FL.Y.0002.190213T1801Z-190215T1800Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1001 AM PST Wed Feb 13 2019

The National Weather Service in Eureka has issued a 
* Flood Advisory for the Russian River near Hopland. 
* until Friday morning. 
* At  9:00 AM Wednesday the stage was 15.5 feet. 
* Flood stage is 21.0 feet. 
* FORECAST...This river is Forecast to rise above monitor stage of 
  18.0 FT late this morning and then forecast to crest near 19.0 FT 
  around noon Thursday. The river is forecast to fall below monitor 
  stage of 18.0 FT Thursday afternoon and further recede to 6.5 FT.  
  around noon Thursday. 
* IMPACTS...At 20.0 feet, Minor flooding of cropland along the left 
  bank near Hopland. Highway 175 near the Russian River possibly 
  closed due to flooding.

 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$
5 follow-up statements
663 
WGUS86 KEKA 132316
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
316 PM PST Wed Feb 13 2019

...
...The Flood Advisory continues for the Russian River...
  Russian River near Hopland affecting Mendocino County 

A strong storm system has brought moderate to heavy rainfall to the 
Russian River Basin. Periods of moderate to heavy rain will 
continue to impact the region through Thursday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued {...enter date and time...} or as
warranted by changing conditions.

&&

CAC045-141116-
/O.CON.KEKA.FL.Y.0002.000000T0000Z-190215T1800Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
316 PM PST Wed Feb 13 2019

The Flood Advisory continues for the Russian River near Hopland. 
* until Friday morning. 
* At  3:00 PM Wednesday the stage was 15.9 feet. 
* Flood stage is 21.0 feet. 
* FORECAST...This river is Forecast to rise above monitor stage of 
  18.0 FT Thursday morning then forecast to crest near 19.5 FT around 
  noon Thursday. The river is then forecast to fall below monitor stage  
  Thursday afternoon and further recede to near 7.0 FT. feet noon Thursday. 
* IMPACTS... Highway 175 near the Russian River possibly 
  closed due to flooding.At 20.0 feet, Minor flooding of cropland along the left 
  bank near Hopland.

 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$
240 
WGUS86 KEKA 140546
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
946 PM PST Wed Feb 13 2019

...
...The Flood Advisory continues for the Russian River...
  Russian River near Hopland affecting Mendocino County 

Periods of moderate to heavy rain will occur over the Russian River
basin through Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued 5 AM PST Thursday or as
warranted by changing conditions.

&&

CAC045-141746-
/O.CON.KEKA.FL.Y.0002.000000T0000Z-190215T1800Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
946 PM PST Wed Feb 13 2019

The Flood Advisory continues for 
  The Russian River near Hopland. 
* until Friday morning. 
* At  9:00 PM Wednesday the stage was 12.8 feet. 
* Flood stage is 21.0 feet. 
* FORECAST...This river is Forecast to rise above monitor stage of 
  18.0 feet Thursday morning then forecast to crest near 20.0 feet near 
  noon Thursday, then forecast to fall below monitor stage of 18.0 feet 
  Thursday afternoon. 
* IMPACTS...At 20.0 feet, Minor flooding of cropland along the left 
  bank near Hopland. Highway 175 near the Russian River possibly 
  closed due to flooding.

 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$
977 
WGUS86 KEKA 141147
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
347 AM PST Thu Feb 14 2019

...The Flood Advisory continues for the Russian River...
  Russian River near Hopland affecting Mendocino County 

Periods of moderate to heavy rain will occur over the Russian River
basin through today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued 10 AM Thursday or as
warranted by changing conditions.

&&

CAC045-142347-
/O.CON.KEKA.FL.Y.0002.000000T0000Z-190215T1800Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
347 AM PST Thu Feb 14 2019

The Flood Advisory continues for 
  The Russian River near Hopland. 
* until Friday morning. 
* At 3:00 AM Thursday the stage was 16.0 feet. 
* Flood stage is 21.0 feet. 
* FORECAST...This river is Forecast to rise above monitor stage of 
  18.0 FT later this morning then forecast to crest near 19.5 FT late this 
  morning then forecast to fall below monitor stage of 18.0 FT this 
  afternoon then forecast to continue to recede.
* IMPACTS...At 20.0 feet, Minor flooding of cropland along the left and 
  right banks near Hopland. Highway 175 near the Russian River will be 
  closed due to flooding. Flooding of Highway 222 near Ukiah. Secondary roads
  in low-lying areas will be flooded in the Hopland, Ukiah, and Talmage areas.
  Flooding of low-lying structures east of the railroads tracks near 
  Hopland is possible.

 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$
798 
WGUS86 KEKA 141759
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
959 AM PST Thu Feb 14 2019

...The Flood Advisory continues for the Russian River...
  Russian River near Hopland affecting Mendocino County 

Periods of moderate to heavy rain will occur over the Russian River
basin through today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued by 4 PM or as
warranted by changing conditions.

&&

CAC045-150559-
/O.CON.KEKA.FL.Y.0002.000000T0000Z-190215T1800Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM PST Thu Feb 14 2019

The Flood Advisory continues for 
  The Russian River near Hopland. 
* until Friday morning. 
* At  9:00 AM Thursday the stage was 16.7 feet. 
* Flood stage is 21.0 feet. 
* FORECAST...This river is Forecast to recede below 15 FT tonight and continue receding. 

 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$
883 
WGUS86 KEKA 150304
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
704 PM PST Thu Feb 14 2019

...
...The Flood Advisory is cancelled for the
Russian River...
 
  Russian River near Hopland affecting Mendocino County.

&&

CAC045-150334-
/O.CAN.KEKA.FL.Y.0002.000000T0000Z-190215T1800Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
704 PM PST Thu Feb 14 2019

The Flood Advisory is cancelled for 
  The Russian River near Hopland.
* At  6:00 PM Thursday the stage was 13.6 feet. 


 &&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304       

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood advisory went out at Feb 13, 5:16 AM PST, 4 hours 45 minutes earlier.

Area forecast discussion, Feb 13, 5:16 AM PST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
516 AM PST Wed Feb 13 2019

.SYNOPSIS...Intermittent periods of moderate to heavy rain will
occur across the area through Thursday. A colder airmass will
move over the region late on Thursday, which will lower
temperatures and snow levels.

&&

.DISCUSSION...Wet and unsettled weather will continue across the
forecast area through early this weekend. The Blended TPW product
shows a moisture plume associated with the upper-level trough
nosing its way toward the California coast. PWATs around an inch
were observed in the product just offshore, placing the PWAT
anomalies in the two to three standard deviations range above
normal. Needless to say, widespread rain will occur across the
area, with moderate to heavy rain expected, mainly south of Del
Norte county through this morning. Overnight, a Winter Weather
Advisory was issued for the interior northern Humboldt county
zone, this is set to expire later this morning. A Winter Storm
Warning is in effect through this afternoon for the Trinity county
zones from 2,500 to 3,000 feet. Though, things are a bit tricky
with the rising snow levels and forecast soundings continuing to
show a warm nose. Should this occur this morning, sleet or
freezing rain would be possible, though confidence remains low. A
bit of an interlude is expected from this late this morning
through early this afternoon in terms of heavy rain, though light
to moderate rain will likely persist. The Wind Advisory will
expire this afternoon, though some gusty winds will return
Thursday afternoon. A low pressure system and associated frontal
boundary will approach the coast tonight, bringing with it another
round of moderate to heavy rain through Thursday morning. A Flood
Watch is in effect through Thursday afternoon for southern
Humboldt county and all of Mendocino county. Lowest totals are
expected to be in vicinity of the Humboldt Bay area due to
downsloping winds. Highest totals will be along west to southwest
facing ranges in southern Humboldt county and Mendocino county
where orographic enhancements will likely occur given the upslope
winds. Area rivers are forecast to see sharp rises, with some
forecast to reach flood stage. This will continue to be monitored.

A colder airmass will move over the area beginning late on Thursday,
dropping snow levels back down to around 2,500 to 3,000 feet.
Another system is forecast to move through the area late on
Friday and into Saturday, bringing another round of rain, snow,
and gusty winds. Lapse rates are forecast to be steep, which
would favor the development of some isolated thunderstorms from
late Thursday through Friday. Showers producing small hail will
be possible, as well as, impactful snow late on Friday and
Saturday. Snow levels will continue to fall through the weekend,
with snow levels forecast to be around 2,000 feet at the coast and
lower across the interior early on Sunday. High pressure is
forecast to build into region late on Sunday and drier conditions
are expected through Tuesday. Given the cold and dry airmass,
potentially cold overnight temperatures will be possible early
next week.

&&

.AVIATION...Moderate rain continues to impact all local
terminals, resulting in periodic MVFR visibility and ceiling
reductions with brief dips to IFR at UKI. Smaller non-TAF airports
east of South Fork Ridge in Trinity County are seeing much more
degraded conditions, with heavy snow and very low visibilities at
times. Precipitation intensity is expected to reduce from mid
morning until late afternoon/evening, when another round of
moderate to heavy rain will spread into the region. Snow across
interior regions will change to rain by mid to late morning, but
low ceilings and visibilities will remain low at times. Gusty
south winds seem to be remaining aloft at most TAF terminals,
which is likely resulting in LLWS as winds aloft are much
stronger. This will lessen during the day somewhat, but is
expected to return late today and overnight. /BRC

&&

.MARINE...Gale force south winds are generating very steep and
hazardous seas early Wednesday morning, most notably from roughly
the mouth of the Eel River southward. In northern areas along the
Redwood Coast winds have turned offshore and are much weaker than
areas farther south, although seas remain elevated as a result of
fresh swell propagating into the waters from the region of stronger
winds to the southwest. Winds will gradually weaken today and allow
steeper seas to settle. Moderate south winds will then continue
overnight tonight, but a quickly passing storm system will cause
south winds to increase briefly before quickly shifting to the west
or northwest. These westerlies may even reach Gale Force,
particularly Thursday morning across the southern waters. Fresh to
strong westerlies will then persist through the end of the week and
gradually become northerly by the weekend.

Meanwhile, a large northwesterly swell is expected to move through
the waters Friday, likely arriving with a height of 20 to 24 feet at
16 seconds. This will result in very large breaking waves in the
Humboldt Bay Bar, and will also result in increased shoaling and
hazardous surf conditions. This large swell will continue through
Saturday morning before subsiding Saturday afternoon and evening.
/BRC

&&

.HYDROLOGY...Periods of moderate to heavy rain are likely through
Thursday as an atmospheric river interacts with several
disturbances. Small stream, urban, and main stem flooding will be
possible. The Navarro River is forecast to reach flood stage late
this evening, which may cause Highway 128 to flood. The Russian
River at Hopland is expected to reach 17 feet Thursday morning,
which could flood Highway 175. The Eel River at Fernbridge is
expected to reach action stage late tonight through Friday night.
And the Garcia River is forecast to crest near 11 feet Thursday
morning. In addition, small streams may experience flooding,
particularly in Mendocino county. Please reference valid
Flood/Hydro Watch/Warning/Advisory statements for more
information.

&&

.BEACH HAZARDS...A large northwest swell will arrive along area
beaches early Friday, likely resulting in breaking waves of around
23-27 feet or possibly higher. Beaches with good northwest exposure
are most vulnerable to the largest waves, but hazardous beach
conditions are expected to develop in many areas. In addition,
jetties and rocks will be especially hazardous and should be avoided
entirely.

In addition to the likelihood of hazardous surf, highest high tides
will be on the rise late in the week and over the weekend, with
predicted astronomical tides of 7.29 and 7.66 ft MLLW at the
North Spit gauge Friday and Saturday morning, respectively. While
the highest high tides won't peak until Monday and Tuesday and
those numbers aren't particularly alarming on their own, the
combination of a lingering storm surge anomaly and the arriving
large swell may be enough to result in some minor coastal flooding
in some areas. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through Thursday afternoon for CAZ104-106-109>113.

     Wind Advisory until 3 PM PST this afternoon for CAZ103>106-
     109>111-113.

     Winter Storm Warning until 1 PM PST this afternoon for CAZ108.

     Winter Weather Advisory until 10 AM PST this morning for CAZ105.

     Winter Storm Warning until 4 PM PST this afternoon for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 9 AM PST
     this morning for PZZ450.

     Gale Warning until 3 PM PST this afternoon for PZZ455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 13, 4:54 AM PST, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
454 AM PST Wed Feb 13 2019

CAZ112-141300-
Southwestern Mendocino Interior-
454 AM PST Wed Feb 13 2019

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch is currently in effect.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ102-141300-
Del Norte Interior-
454 AM PST Wed Feb 13 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An active and wet pattern will bring multiple rounds of rain,
mountain snow, and gusty winds over the next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ104-106-110-111-113-141300-
Southwestern Humboldt-Southern Humboldt Interior-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
454 AM PST Wed Feb 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch is currently in effect.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ105-141300-
Northern Humboldt Interior-
454 AM PST Wed Feb 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Weather Advisory is currently in effect.
A Wind Advisory is currently in effect.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ107-141300-
Northern Trinity-
454 AM PST Wed Feb 13 2019

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE
2500 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Storm Warning is currently in effect above 2,500
feet.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ108-141300-
Southern Trinity-
454 AM PST Wed Feb 13 2019

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON ABOVE
3000 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Storm Warning is currently in effect above 3,000
feet.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ101-141300-
Coastal Del Norte-
454 AM PST Wed Feb 13 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

A large northwest swell will arrive on area beaches early
on Friday bringing chances for hazardous surf.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ103-141300-
Northern Humboldt Coast-
454 AM PST Wed Feb 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

A large northwest swell will arrive on area beaches early
on Friday bringing chances for hazardous surf.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ109-141300-
Mendocino Coast-
454 AM PST Wed Feb 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.

A storm system will yield rain, high mountain snow, and
gusty winds tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch is currently in effect.

An active and wet pattern will bring multiple rounds of
rain, mountain snow, and gusty winds over the next week.

A large northwest swell will arrive on area beaches early
on Friday bringing chances for hazardous surf.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 12:16 AM PSTWinter Weather AdvisoryEKAHumboldt8 hr
Feb 13, 9:04 AM PSTSmall Craft AdvisoryEKA6 hr
Feb 13, 9:25 AM PSTRiver Flood WarningEKAMendocino43 hr
Feb 13, 9:25 AM PSTRiver Flood WarningEKAHumboldt43 hr
Feb 13, 2:47 PM PSTGale WarningEKA24 hr
Feb 13, 2:47 PM PSTSmall Craft AdvisoryEKA17 hr
Feb 13, 2:47 PM PSTSmall Craft AdvisoryEKA36 hr
Feb 13, 3:00 PM PSTWinter Storm WarningEKADel Norte, Humboldt, Mendocino, Trinity70 hr

Nearby

River Flood Advisories in California, 2019Every river flood advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.